MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,

EXACTECH, INC. OPTETRAK; OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,
Model Number 232-02-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device: (cn: 200-02-35), sn: (b)(4) - three peg patella 35mm.(cn: 204-04-34), sn: (b)(4) - trapezoid tibial tray sz 3f/4t.(cn: 204-23-13, sn: (b)(4)) - ps tibial inserts sz 3, 13mm.
 
Event or Problem Description
As reported, approximately 5 years post-op the initial knee implant, a male patient, age and weight unknown, alleges that his implanted device failed and caused him bodily injury, some of which may be permanent in nature, suffered pain, emotional distress, and required additional surgical procedures to remove the defective device.It is unknown if the patient had all devices removed or if exactech devices were the revision devices.No other information available at this time.
 
Additional Manufacturer Narrative
This file was found to be a duplicate of 1038671-2020-00282.Please disregard this submission.
 
Additional Manufacturer Narrative
(h3) the evaluation of the of the reported event based upon review, there is no allegation against the device as the reason for revision was not reported.The most likely cause of the reported event is patient conditions concomitant device: (cn: 200-02-35, sn: (b)(6)) - three peg patella 35mm; (cn: 204-04-34, sn: (b)(6)) - trapezoid tibial tray sz 3f/4t; (cn: 204-23-13, sn: (b)(6)) - ps tibial inserts sz 3, 13mm.

Brand Name
OPTETRAK
Common Device Name
OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10786885
Report Number1038671-2020-00602
Device Sequence Number16900450
Product Code JWH
UDI-Device Identifier10885862063038
UDI-Public10885862063038
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2017
Device Model Number232-02-03
Device Catalogue Number234-02-03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer04/13/2021
04/16/2021
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date04/13/2021
06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;